By the same authors

From the same journal

Efficient Estimation and Computation for the Generalized Additive Models with Unknown Link Function

Research output: Contribution to journalArticlepeer-review

Full text download(s)

  • 8th

    737 KB, PDF document

Published copy (DOI)



Publication details

JournalJournal of Econometrics
DateAccepted/In press - 1 Nov 2017
DateE-pub ahead of print - 23 Nov 2017
DatePublished (current) - Feb 2018
Issue number2
Pages (from-to)230–244
Early online date23/11/17
Original languageEnglish

Bibliographical note

© 2017 Elsevier B.V. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations